RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 3, Pages 536–540 (Mi tvp735)  

Short Communications

On small perturbations of coefficients of a diffusion process

M. I. Freidlin

Moscow

Abstract: It is proved that the sample paths of a diffusion process converge in probability uniformly provided that the coefficients $b_i(x)$ in (1) converge in the weak sense. Hence follow some theorems on Dirichlet problem solutions.

Full text: PDF file (295 kB)

English version:
Theory of Probability and its Applications, 1967, 12:3, 487–490

Bibliographic databases:

Received: 21.12.1965

Citation: M. I. Freidlin, “On small perturbations of coefficients of a diffusion process”, Teor. Veroyatnost. i Primenen., 12:3 (1967), 536–540; Theory Probab. Appl., 12:3 (1967), 487–490

Citation in format AMSBIB
\Bibitem{Fre67}
\by M.~I.~Freidlin
\paper On small perturbations of coefficients of a~diffusion process
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 3
\pages 536--540
\mathnet{http://mi.mathnet.ru/tvp735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=215364}
\zmath{https://zbmath.org/?q=an:0209.49203}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 3
\pages 487--490
\crossref{https://doi.org/10.1137/1112058}


Linking options:
  • http://mi.mathnet.ru/eng/tvp735
  • http://mi.mathnet.ru/eng/tvp/v12/i3/p536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:139
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020